# SDR SWAA2023010975202

- Difficulty date: November 23, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 129.50 AT 26 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-664033<[01] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 11-APR-23;[02] PERFORMED PERMANENT REPAIR ON INSPAR RIB STA 129.50 AT 26 INCH FROM FRONT SPAR LT HORIZONTAL STAB I.A.W.B737-700 SRM 51-40-02 AND SRM 55-10-09-2R-4 FIGURE 202 SHEET 1. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
